# SDR ASAA2023111346156

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 46,700 hours, 13,608 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL RT PACK LIGHT ILLUMINATED. GROUNDED - YES. (RESOLVED ON W/O: 1976842 TASKCARD: N/R-00008 ) FOLLOWED FIM 21-62 TASK 801 AND FOUND A TCV FAULT LIGHT. PERFORMED OPS CHECK OF RH PACK TEMP. CONTROL VALVE IAW AMM 21-51-10 + AMM 21-61-00. NO FURTHER FAULTS FOUND. VALVE OPERATED NORMAL AND FAULT LIGHT WENT OUT. NO HISTORY IN LAST 90 DAYS. SEAMC ANDY NOTIFIED. PLACARDS REMOVED, THIS CLEARS MEL 21-32B.
